# SDR MASA200400443

- Difficulty date: August 8, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 6,533 hours, 5,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2843 PWM-CLT.  PAX DOOR WILL NOT OPEN FROM THE OUTSIDE.  MX LUBED DOOR, OPS CHECKED GOOD.
